# SDR DALA2020032001958

- Difficulty date: March 16, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 69,047 hours, 25,942 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6701 EMERGENCY AISLE SEAT LIGHT ROW 29 DFE INOP. CORRECTIVE ACTION: FOUND WIRES BROKEN BEHIND DADO PANEL; ACCOMPLISHED SPLICE REPAIR PER B757 SWPM 20-10-13 PG 1100 OPS CHECK IS GOOD. (1531430)
